Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Remarks on the parametrized symbol calculus

Author: Michio Kinoshita
Journal: Proc. Amer. Math. Soc. 92 (1984), 190-192
MSC: Primary 47G05; Secondary 35S05
MathSciNet review: 754700
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In his paper, L. Hörmander has used the Weyl calculus to study the Fourier integral operator theory. In the present paper, the author considers the correspondences $ {W_\tau }$, $ \tau \in R$ ($ R$ is the set of the real numbers), which mean the standard correspondence of symbol and operator if $ \tau = 0$, and the correspondence of Weyl type if $ \tau = 1/2$, and shows the explicit asymptotic formula which describes the deviation of $ {W_\sigma }{\left( {{W_\tau }} \right)^{ - 1}}$ from the automorphisms as Lie algebra, and makes some remarks on the above formula.

References [Enhancements On Off] (What's this?)

  • [1] L. Hörmander, The Weyl calculus of pseudo-differential operators, Comm. Pure Appl. Math. 32 (1979), 359-443.
  • [2] H. Kumano-go, Gibibun-Sayoso, Iwanami, 1974.
  • [3] M. V. Karasev and V. E. Nazaĭkinskiĭ, Quantization of rapidly oscillating symbols, Mat. Sb. (N.S.) 106(148) (1978), no. 2, 183–213 (Russian). MR 503592
  • [4] I. A. Šereševskiĭ, Quantization in cotangent bundles, Dokl. Akad. Nauk SSSR 245 (1979), no. 5, 1057–1060 (Russian). MR 529017

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47G05, 35S05

Retrieve articles in all journals with MSC: 47G05, 35S05

Additional Information

Keywords: Pseudo-differential operator
Article copyright: © Copyright 1984 American Mathematical Society